Doctor insights on:
After stopping singulair(for allergic rhinitis)do u immediately get the symptoms back? or it takes time until the symptoms return>?
"Rebound???": Your question is unclear...Symptoms may come back (rebound) and the time differs from case to case.. This rebound usually comes less than a week after stopping the medication! Hope this helps Dr Z ...Read more
After i stop taking singulair (montelukast) for a day or more i get heartburn like symptoms. I would like to consider stopping the drug but it is painful when i do?
See your doctor: It is unclear why this is happening. You should see your doctor and discuss, why are you getting those symptoms. ...Read more
Should i stop taking singulair (montelukast) because one of the side effects is really bothering me?
Maybe: Anytime medications are taken, the side effects must be balanced against the benefits. This should be discussed with the prescribing physician. ...Read more
Is it dangerous to suddenly stop taking singulair (montelukast)? I will run out in 6 weeks, and it doesn't look like i'll be able to get an appointment in time.
There's no warning: There is no warning of danger in abruptly stopping singulair (montelukast) - so don't be afraid. But, if you are really pleased with its' performance and really want to continue, i'd hope the physician's office could call-in a short extension without an appointment. If the pharmacist is familiar with you & the physician, they might provide enough to span until your appointment. It's worth inquiring, right? ...Read more
My son has resently started to use Ritalin. we had to stop his asthma treatment (Singulair (montelukast) and Alacet). What alergergy treatment can we use?
Stop smoking almost 2 trs ago when i exercoze my lungs hurt as i relax it goes away have asthma after i stop smoking take abuterol 4mg,singulair,advai?
Lifestyle change: Avoid all milk products since the milk protein causes respiratory tract inflammation. Also avoid grains, lentils. Consume veggies, flesh foods, olive oil. Getting 30 -45 min of sunshine at noon daily or taking vitamin D3 10,000 IU/day and taking a good probiotic (not yogurt) help reduce inflammation Yoga breathing exercises 10-30 min/day help too. This may help avoid the need for meds ...Read moreSee 1 more doctor answer
I'm asthmatic. I'm taking singulair (montelukast) and Seretide for treatment. when I stop using Singulair (montelukast) for 2-3 days I get heartburn and difficulty in swallowing?
?: Kind of strange, would be because-of, not the opposite, at any rate, keep using it if no other side effects, and tell your doctor about it ...Read more